# SDR SWIA200820010

- Difficulty date: April 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft time: 35,570 hours, 29,447 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED ON AFT PRESSURE BULKHEAD LBL 36.20 JUST ABOVE LOWER LINER ATTACH CLIP.  FOUND AT C-CHECK.  REPAIRED PER REO 601R-53-61-1285 SHEET 11.
